MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HEPATITIS B SURFACE ANTIGEN II (HBSII)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA IM; ATELLICA IM HEPATITIS B SURFACE ANTIGEN II (HBSII)
Model Number N/A
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reports observation of a nonreactive (negative) atellica im hepatitis b surface antigen ii (hbsii) result which was discordant relative to clinical expectation and repeat testing when using lot# 318.An initial nonreactive (negative) result was obtained for the patient sample in question.The nonreactive result was reported to the physician(s), who questioned the result.A new sample was drawn from the same patient and tested on an alternate analyzer which produced a reactive (positive) result.Per the assay¿s instructions for use (ifu), the initial reactive patient samples should be repeated in duplicate, the best 2 of 3 should be considered the patients¿ initial result and to be confirmed with the atellica im hbsag confirmatory assay, additional hbv marker assays, or another approved confirmatory method if warranted or necessary.The customer followed the ifu and repeated the sample in duplicate.Consensus result = reactive.Later, confirmatory testing was performed on the original and alternate analyzers which also produced reactive results.The same sample was then sent out to an alternate facility and tested using an alternate methodology which also produced a reactive result.The reactive results were considered correct, and a corrected report was issued to the physician(s).There are no known reports of patient intervention or adverse health consequences due to this event.
 
Additional Manufacturer Narrative
A united states (us) customer reported observation of a nonreactive (negative) atellica im hepatitis b surface antigen ii (hbsii) result which was discordant relative to clinical expectation and repeat testing.Siemens evaluated the instrument data and the information provided by the customer.No reagent anomalies were identified; quality control (qc) met acceptance criteria, and calibration was valid at the time of testing.Additionally, no other patient samples were observed to be affected.The assay¿s instructions for use (ifu) states the following, under interpretation of results: ¿results of this assay should always be interpreted in conjunction with the patient¿s medical history, clinical presentation, and other findings.¿ return of the patient sample for further investigation was not warranted, as the customer performed testing in accordance with the assay instructions for use (ifu).Additional testing utilizing hbt/nabt scantibodies tubes could not be completed due to insufficient sample volume.Based on the available information, the cause of the discordant result was sample-specific interference.A product problem was not identified.The customer is operational, and the reported issue was resolved by routine troubleshooting.

Brand Name
ATELLICA IM
Common Device Name
ATELLICA IM HEPATITIS B SURFACE ANTIGEN II (HBSII)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
333 coney st.
east walpole MA 02032
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key24914443
Report Number1219913-2026-00081
Device Sequence Number18610577
Product Code LOM
UDI-Device Identifier00630414599274
UDI-Public(01)00630414599274(10)17908318(17)260905
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110041-S004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/05/2026
Device Model NumberN/A
Device Catalogue Number10995604
Device Lot Number17908318
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/05/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale